MAUDE Adverse Event Report: DENTSPLY LLC 30K FSI-SLI-FG-10S INS,PKD; SCALER, ULTRASONIC

DENTSPLY LLC 30K FSI-SLI-FG-10S INS,PKD; SCALER, ULTRASONIC
Catalog Number 82005
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that a 30k fsi-sli-fg-10s ins, pkd alleged has no water flow.No injury occurred.
 
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Investigation results multiple unsuccessful attempts were made to obtain the device for evaluation.Dhr documentation has been reviewed.There were no deviations identified during the manufacturing process of this lot that could have resulted in this alleged event.Failure mode - water flow issue root cause - no defect conclusion code - no failure found.

Brand Name
30K FSI-SLI-FG-10S INS,PKD
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24367437
Report Number2424472-2026-00543
Device Sequence Number5214924
Product Code ELC
UDI-Device IdentifierD003820051
UDI-PublicD003820051
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K052334/K970
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number82005
Device Lot Number25226
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date02/16/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/17/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown